# SDR SWAA2019041131594

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,130 hours, 24,431 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: 141A651620
- Part serial: 002334
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED BELOW DOOR HANDLE CASTING IN HORIZONTAL WEB.  R&R R1 DOOR IAW AMM.
